# SDR GTIA1000118

- Difficulty date: November 18, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N523NK
- Make and model: Airbus A319-132
- Aircraft serial: 2898
- Aircraft time: 15,816 hours, 7,560 cycles
- Engine: Iae V2524A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bumper Block
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, DISCOVERED THAT THE NR1 ENGINE THRUST REVERSER, INBD & OTBD C-DUCT/PAN-DOWN BUMBER WEAR WAS BEYOND SRM ALLOWABLE DAMAGE LIMITS, SRM REPAIR 038 WAS ACCOMPLISHED.
